# SDR SWAA2022020769871

- Difficulty date: December 20, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AFT L/H CORNER ATTACHED ANGLE CRACKED AFT OF LT. W/W CUTOUT STA 727 MKD DOT 008 ; / [01] REMOVED ANGLE AT KEEL BEAM AFT LEFT CORNER OF LEFT W/W AS PER REF B737-700 SRM 51-40-02-0G-0; [02] FABRICATED ANGLE AT KEEL BEAM AFT LEFT CORNER OF LEFT W/W AS PER DWG 149A7692. MATERIAL USED 2024-O 0.050' CLAD; EROSPACE CORP. F.A.A REPAIR STATION # Z9PR715Y. EASA 145.5508 AS PER DWG 149A7678; [15] VERIFIED STEP 14. OK TO APPLY PRIMER TO T-CLIP.; [16] APPLIED PRIME AT T-CLIP AS PER REF B737-700 AMM 51-21--72-370-804; [17] VERIFIED STEP 16. OK TO INSTALL ANGLE AND T-CLIP.; [18] INSTALLED NEW ANGLE AND NEW T-CLIP AT KEEL BEAM AFT LEFT CORNER OF LEFT W/W CUTOUT STA 727 AS PER REF B737-700 SRM 51-40-02-0G-0. AND DWG # 149A7610; [19] VERIFIED STEP 18. OK TO INSTALL FAIRING REMOVED IN STEP 8.; [20] REINSTALLED FAIRING REMOVED IN STEP 8 AS PER REF B737-700 SRM 51-40-02-0G-0; [21] VERIFIED STEP 20.
